Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Crippa - C. De Lellis

Regularity and compactness for the DiPerna--Lions flow

created by crippa on 30 Oct 2006
modified on 15 Jan 2008

[BibTeX]

Published Paper

Inserted: 30 oct 2006
Last Updated: 15 jan 2008

Journal: Hyperbolic Problems: Theory, Numerics, Applications
Pages: 423-430
Year: 2008
Notes:

Proceedings of the conference HYP2006 (Lyon, July 17-21, 2006)



Download:

Credits | Cookie policy | HTML 5 | CSS 2.1